# SDR SCNA20220622072

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 60,729 hours, 19,467 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 682588:  FLIGHT DECK DOOR LATCH DIFFICULT TO GET BOLT TO CATCH   RESOLUTION:  OPENED AND CLOSED DOOR SEVERAL TIMES OPS NORMAL REF AMM 52-51-02
